# SDR DALA2015112807242

- Difficulty date: November 27, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT AND COUNTERSINK AREAS OF FUEL ACCESS PANEL 1476C.  CORROSION AT SETTLEMENT AND COUNTERSINK AREAS OF FUEL ACCESS PANEL 1476C WERE REMOVED IAW SRM 51-22-2A, COUNTERSINK WERE MEASSURED MAXIMUM DIAMETER ALLOWABLE IS 0.532" AND WERE FOUND 3 ADJACENT COUNTERSINK OUT OF LIMITS.  ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A.  MAXIMUM DIAMETER OF OUT LIMITS 0.538".
